Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Took rocephin shot for tonsils infection, passed out, having pain in the lower back, thighs and hips. Reactions of injection?

I had to get a rocephin shot on monday for an infection in my tonsils and i was just curious how long after should i still be in pain? i got it in my lower back and my lower back,thighs,and hips have hurt terribly since then. this is my 6th day and i feel no better. I passed out after getting the injection and I am scared this is some kind of reaction. is this normal?
Asked On : Wed, 29 Aug 2012
Answers:  1 Views:  184
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
Hi Aloriadterrell,
Thanks for writing in to Healthcare Magic!
It is both.
You did not tolerate the injection and probably the injection have been given around a nerve so it has resulted in benumbing of the nerve.
The pain may last for about a full months time.
You can take oral antibiotics and pain killers for all your problems but under supervision of your physician.
If you have any further query please let me know I would try to answer it for you.
Wish you a great health!
Answered: Fri, 7 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor